Whitney Interpolation Constants Bounded by 2 for k = 5, 6, 7

Authors

  • O. D. Zhelnov

Abstract

Let fC[0, 1], k = 5, 6, 7. We prove that if f(i/(k − 1)) = 0, i = 0, 1,..., k − 1, then |f(x)|2 supx,x+kh[0,1] |kj=0(1)j(kj)f(x+jh)|.

Published

25.04.2003

Issue

Section

Research articles

How to Cite

Zhelnov, O. D. “Whitney Interpolation Constants Bounded by 2 for K = 5, 6, 7”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 4, Apr. 2003, pp. 546-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3928.